# SDR 98ZZZX22

- Difficulty date: December 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N981LL
- Make and model: Beech 200BEECH
- Aircraft serial: BB602
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Condition: Corroded
- Location: Mlg Rt
- Stage of operation: NR
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS EQUIPPED WITH AVIADESIGN INC., HYDRAULIC LANDING GEAR SYSTEM.  NO DOWN AND LOCKED INDICATION ON RIGHT MAIN LANDING GEAR.  SUSPECT CAUSE:  FOUND CORROSION ON DRAG BRACE ASSEMBLY PIVOT BOLTS CREATING BINDING SITUATION AND NOT ALLOWING LOCKING MECHANISM TO LOCK COMPLETELY.  SUBMITTER RECOMMENDED IN ADDITION TO BEECHCRAFT'S LANDING GEAR LUBRICATION REQUIREMENTS, RECOMMEND DRAG BRACE BOLTS BE REMOVED, INSPECTED, AND LUBRICATED AT AVIADESIGN, INC.  RECOMMENDED GEAR INSPECTION INTERNALLY.
